Warning: I took 50 mg proviron for 2 days and it set me back

I decided to try proviron 2 weeks ago. I took 50 mg in day 1 and another 50 mg on day 2. I felt nothing for 10 days but i already started to get itches. Suddenly on Saturday my body started burning and my muscles became damn weak. I was not even able to walk. I couldn’t even sleep that night for a single minute. I did some blood tests and found that my free T4 is very high, while my tsh being normal. I stopped getting morning erections since taking proviron. I believe proviron caused a rise in my free T4 and inflammatory levels in my body. Yesterday i went to an ayurvedic doctor and he has prescribed me some medication along with taking ginger turmeric crushed juice every morning and evening. I am finding relief in my inflammation and body pain now.

My suggestion is to avoid any sort of self therapeutic substances. We don’t know what the fuck it could do to us, what further imbalances it can do to us. I was fine before taking proviron, i was easily able to exercise, getting morning erections. Now i am back to square one again. My muscles have become very weak, but i guess i will recover from this.

I will never touch any sort of stupid things now. Will only focus on my diet, exercise, sleep, NoFap and Sunlight. Will continue taking my Vit D3, Omega 3 and bacopa tincture and magnesium as they were really benefiting me, wont touch anything else or experiment anything else now.

Those who are having inflammation and burning sensation in the body can try this ginger turmeric crushed juice, it reduced my inflammation caused due to proviron.

4 Likes

I concur your advice @FinDestroyedMe . One shouldn’t miss with proviron without getting all necessary testing done first. Like you, I believe managing inflammation is key. May I ask what inflammation symptoms you have beside itchiness? I suffer from sporadic tinnitus, post nasal drip, stuffy nose, headaches, joints pain, and fatigue.

I’ve noticed symptoms change with diet. How much tyrmeric and ginger are you taking?

I´m feeling way better after some cycles of Proviron. My libido has improved. I have a lot more libido for the first time in 12 years. I did several short 10-day cycles and stayed off for many days. During use I did not notice an increase in libido, only better erection.

do not be discouraged and do not rule out the possibility of using Proviron in the future.

5 Likes

Pal felt horrible on proviron too but recovered after stopping his cycle.

1 Like

Exactly, your issue might be AR related if you felt bad on Proviron and this stuff could actually cure you if you bear with it and do a proper cycle. However, make your own choice, everyone is different and it is against the forum rules to advise substances. Im just pointing out a positive possibility.

1 Like

I am 100% sure my problem is of receptors. I know feeling bad on proviron is fine, but wtf is this burning and itching. I felt some muscle hardness on proviron that’s it and that too was just for some 2-3 hrs followed by severe burning.

It increased some muscle hardness, libido got worse i guess. Surely increased my inflammation. My beard is very thick so i guess i don’t have any dht deficiency. Did u check ur dht levels?

Just a finger size of both, fresh ginger and turmeric. In morning at empty stomach and at evening before dinner.

1 Like

On day 2 before i took proviron in the morning
before breakfast i was not able to breathe and felt tired like crazy. Sexually i am still ruined from proviron. I was recovering sexually before taking proviron.

I warned you about “PAL”, which is nothing more than a scammer playing with your naivety. I have had a similar crash from tribulus and am currently still getting worse, haven’t seen a day of improvement yet and doubt I’ll see it. The scammers on this forum have quite a few lives on their conscience, including mine.

1 Like

How did they “scam” you? Did they post affiliate links to these products?

The sh*t I read on here, man…

3 Likes

But i didn’t take Pal’s 200 mg. I just took normal 50 mg for 2 days and it burned my body. But now i better be as natural as possible. But how did tribulus do so much havoc for u? Did u overdose?

No, I took the daily doses wrote on the bottle.

Sorry man… what was ur tribulus crash like? Maybe it increased ur estrogens?

It destroied my body. Muscolar atrophy, loss of penile tissues, loss of collagen, loss of sebum and hair.
It made me several brain damage. I have some kind of dementia that is the hell on earth.

Shit… this is crazy. Why are we having so much negative response to even basic things!! At this point i literally just don’t care about my sexuality.
Just want to recover physically. Anything abnormal in blood tests? Are u able to exercise?

I can’t exercize. My muscles are in atrophy, every single movements could breake it

Someone sharing (and not selling) something that worked for him without any affiliate links, website and particular brand names is not scamming anyone.

It can not work, and can makes you worst, because everyone is different. But he isn’t a scammer even if this arrives to you.

You maybe should have kept using proviron for 2 to 6 weeks @FinDestroyedMe, but only if you are an high E2 / High SHGB / low DHT profile.

If you have low E2 and high DHT, don’t use it.

@Flow1

What about High dht, high but in range e2 and mid test?

My E2 is very high (58) 12-42. That’s the reason i tried proviron.
The guy @pal had normal dht. He took it for decreasing receptor sensitivity. I would have taken it for 6 weeks but i don’t think itching and burning sensation is common with proviron users, so i quit.